MathSciNet Relay Station
MathSciNet bibliographic data
MR2291917 22E46
Adams, J.; Barbasch, D.; Paul, A.; Trapa, P.; Vogan, D. A., Jr. Unitary Shimura correspondences for split real groups. J. Amer. Math. Soc. 20 (2007), no. 3, 701–751.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement